Lattice points on circles and discrete velocity models for the Boltzmann equation
Journal article, 2006

Author

Laura Fainsilber

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Pär Kurlberg

Bernt Wennberg

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

SIAM Journal on Mathematical Analysis

0036-1410 (ISSN) 1095-7154 (eISSN)

Vol. 37 6 1903-1922

Subject Categories

Mathematical Analysis

DOI

10.1137/S040618916

More information

Created

10/7/2017